Riv. Mat. Univ. Parma, Vol. 9, No. 1, 2018

Kwok-Pun Ho [a]

Mixed norm Lebesgue spaces with variable exponents and applications

Pages: 21-44
Received: 23 October 2017
Accepted: 25 May 2018
Mathematics Subject Classification (2010): 42B35, 42B20, 46E30, 31C05.
Keywords: Mixed-norm spaces, Lebesgue spaces with variable exponent, extrapolation, product domains, Calderón-Zygmund operators, Littlewood-Paley operators, bi-harmonic functions, Ricci-Stein singular integrals, BMO.
Author address:
[a]: The Education University of Hong Kong, 10 Lo Ping Road, Tai Po Hong Kong, China

Full Text (PDF)

Abstract: In this paper, we introduce the mixed norm Lebesgue spaces with variable exponent. We use this family of function spaces to study Calderón-Zygmund operators on product domains, the Littlewood-Paley operators associated with family of disjoint rectangles, the non-tangential maximal function and the area function for bi-harmonic functions, the Ricci-Stein singular integrals and the characterizations of the function space of bounded mean oscillation.

R. Algervik and V. Kolyada, On Fournier-Gagliardo mixed norm spaces, Ann. Acad. Sci. Fenn. Math. 36 (2011), 493-508. MR2865509
A. Benedek and R. Panzone, The space Lp, with mixed norm, Duke Math. J. 28 (1961), 301-324. MR0126155
C. Bennett and R. Sharpley, Interpolation of operators, Pure Appl. Math., 129, Academic Press, Boston, MA, 1988. MR0928802
A. P. Blozinski, Multivariate rearrangements and Banach function spaces with mixed norms, Trans. Amer. Math. Soc. 263 (1981), 149-167. MR590417
D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Heidelberg, 2013. MR3026953
L. Diening, Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129 (2005), 657-700. MR2166733
L. Diening, P. Harjulehto, P. Hästö and M. Ružička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math., 2017, Springer, Heidelberg, 2011. MR2790542
R. Fefferman, Ap weights and singular integrals, Amer. J. Math. 110(1988), 975-987. MR961502
R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math. 119 (1997), 337-369. MR1439553
D. L. Fernandez, Lorentz spaces, with mixed norms, J. Functional Analysis 25 (1977), 128-146. MR0482127
J. J. F. Fournier, Mixed norms and rearrangements: Sobolev's inequality and Littlewood's inequality, Ann. Mat. Pura Appl. (4) 148 (1987), 51-76. MR0932758
J. García-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Publishing Co., Amsterdam, 1985. MR0807149
L. Grafakos}, Modern Fourier analysis, 2nd edition, Grad. Texts in Math., 250, Springer, New York, 2009. MR2463316
W. Grey and G. Sinnamon, The inclusion problem for mixed norm spaces, Trans. Amer. Math. Soc. 368 (2016), 8715-8736. MR3551586
R. F. Gundy and E. M. Stein, Hp theory for the poly-disc, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 1026-1029. MR0524328
K.-P. Ho, Characterization of BMO in terms of rearrangement-invariant Banach function spaces, Expo. Math. 27 (2009), 363-372. MR2567029
K.-P. Ho, Characterizations of BMO by Ap weights and p-convexity, Hiroshima Math. J. 41 (2011), 153-165. MR2849152
K.-P. Ho, Atomic decomposition of Hardy spaces and characterization of BMO via Banach function spaces, Anal. Math. 38 (2012), 173-185. MR2958353
K.-P. Ho, John-Nirenberg inequalities on Lebesgue spaces with variable exponents, Taiwanese J. Math. 18 (2014), 1107-1118. MR3245432
K.-P. Ho, Vector-valued John-Nirenberg inequalities and vector-valued mean oscillations characterization of BMO, Results Math. 70 (2016), 257-270. MR3535006
K.-P. Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara Sez. VII Sci. Mat. 62 (2016), 275-291. MR3570358
K.-P. Ho, Singular integral operators, John-Nirenberg inequalities and Triebel-Lizorkin type spaces on weighted Lebesgue spaces with variable exponents, Rev. Un. Mat. Argentina 57 (2016), 85-101. MR3519286
K.-P. Ho, Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of Morrey type spaces, Rev. Mat. Complut. 30 (2017), 487-505. MR3690751
M. Izuki and Y. Sawano, Variable Lebesgue norm estimates for BMO functions, Czechoslovak Math. J. 62 (2012), 717-727. MR2984631
M. Izuki, Y. Sawano and Y. Tsutsui, Variable Lebesgue norm estimates for BMO functions, II, Anal. Math. 40 (2014), 215-230. MR3240224
M. Izuki, Another proof of characterization of BMO via Banach function spaces, Rev. Un. Mat. Argentina 57 (2016), 103-109. MR3519287
M. Izuki and Y. Sawano, Characterization of BMO via ball Banach function spaces, Vestn. St.-Peterbg. Univ. Mat. Mekh. Astron. 4(62) (2017), 78-86. MR3664632
J.-L. Journé, Calderón-Zygmund operators on product spaces, Rev. Mat. Iberoamericana 1 (1985), 55-91. MR0836284
T. Kopaliani, A note on strong maximal operator in Lp(·)(ℝ n) spaces, Proc. A. Razmadze Math. Inst. 145 (2007), 43-46. MR2387444
H. Lin, Some weighted inequalities on product domains, Trans. Amer. Math. Soc. 318 (1990), 69-85. MR0970269
W. A. J. Luxemburg, On the measurability of a function which occurs in a paper by A. C. Zaanen, Indag. Math. 20 (1958), 259-265. MR0096765
M. Milman, Embeddings of L(p,q) spaces and Orlicz spaces with mixed norms, Notas de Math. 13, Univ. de Los Andes, 1977. http://www.ciens.ula.ve/matematica/publicaciones/notas_matematicas/lista_notas.pdf
M. Milman, Notes on interpolation of mixed norm spaces and applications, Quart. J. Math. Oxford Ser. (2) 42 (1991), 325-334. MR1120993
F. Ricci and E. M. Stein, Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier (Grenoble) 42 (1992), 637-670. MR1182643
J. L. Rubio de Francia, A Littlewood-Paley inequality for arbitrary intervals, Rev. Mat. Iberoamericana 1 (1985), 1-14. MR0850681
S. Sato, Weighted inequalities on product domains, Studia Math. 92 (1989), 59-72. MR0984850
Y. Sawano, K.-P. Ho, D. Yang and S. Yang, Hardy spaces for ball quasi-Banach function spaces, Dissertationes Math. 525 (2017), 1-102. MR3687096
E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, NJ, 1993. MR1232192
M. Väth, Some measurability results and applications to spaces with mixed family-norm, Positivity 10 (2006), 737-753. MR2280647

Home Riv.Mat.Univ.Parma